MAUDE Adverse Event Report: ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN

ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN
Catalog Number 20737836322
Medical Device Problem Codes Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable dig digoxin result from one patient sample tested on the cobas 8000 cobas c 502 module.The initial result was reported outside of the laboratory.The reporter stated that found a clot in the patient sample upon recheck but they did not receive any clot error alarms, prompting the rerun of the patient sample.The initial result was 0 but was converted and auto-verified to <0.6 ng/ml with a data flag.The repeat result was 1.59 ng/ml.This result was reported as 1.6 ng/ml.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The reagent lot number is 700903.The expiration date was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer stated that the issue was resolved when they recentrifuged and reran the patient sample.The investigation reviewed the last calibration performed on (b)(6) 2024.The initial calibration had an alarm which was resolved by recalibration.The investigation reviewed the qc recovery.The qc recovery is within specifications on the date of the event.There is no indication of a reagent or instrument issue.The investigation reviewed the alarm trace.An abnormal aspiration alarm was present on the date of the event which is an indication of a sample issue.The investigation determined the customer's actions resolved the issue.

Brand Name
DIGOXIN
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19604748
Report Number1823260-2024-01850
Device Sequence Number7392546
Product Code KXT
UDI-Device Identifier04015630915682
UDI-Public04015630915682
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K961824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20737836322
Device Lot Number700903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale